On the multivariate normality of data arising from lead isotope fields

Baxter, MJ, 1999. On the multivariate normality of data arising from lead isotope fields. Journal of Archaeological Science, 26 (1), pp. 117-124. ISSN 0305-4403

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Archaeological Science
Creators: Baxter, M.J.
Date: 1999
Volume: 26
Number: 1
ISSN: 0305-4403
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:21
Last Modified: 19 Oct 2015 14:30
URI: http://irep.ntu.ac.uk/id/eprint/11552

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year